Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at May 6, 2021, 6:01 PM EDT for Palm Beach County, Florida. It was in force for 59 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2021, 6:01 PM EDT (22:01 UTC)
- Expired
- May 6, 2021, 7:00 PM EDT
- In force
- 59 min
- Issued by
- NWS Miami, FL
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 110 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 6:26 PM EDT | TSTM WND GST 61 | 2 Se Jupiter, FL | MESONET STATION XOAK AT OAKES SUBSTATION REPORTED A 61 MPH WIND GUST AT 6:26 PM EDT. |
| May 6, 6:33 PM EDT | HAIL 0.5 | 2 E Jupiter, FL | REPORT FROM PUBLIC VIA MPING: HALF-INCH (0.50 IN.) HAIL NEAR JUPITER. |
| May 6, 6:39 PM EDT | MARINE TSTM WIND 71 | 1 N Juno Beach, FL | MESONET STATION XJUP AT JUNO BEACH PIER REPORTED A 71 MPH/62 KT WIND GUST AT 6:39 PM EDT. |
| May 6, 6:39 PM EDT | TSTM WND GST 71 | 1 N Juno Beach, FL | MESONET STATION XJUP AT JUNO BEACH PIER REPORTED A 71 MPH WIND GUST AT 6:39 PM EDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 10.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 717 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 885 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
629
WWUS82 KMFL 062201
SPSMFL
Special Weather Statement
National Weather Service Miami FL
601 PM EDT Thu May 6 2021
FLZ067-068-168-062300-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
601 PM EDT Thu May 6 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PALM BEACH COUNTY UNTIL
700 PM EDT...
* At 601 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Jonathan Dickinson State Park to near Kings Point. Movement was
east at 15 mph.
* Small hail, funnel clouds, and wind gusts of 50 to 55 mph possible
with these storms.
* Locations impacted include...
West Palm Beach, Boca Raton, Deerfield Beach, Boynton Beach, Delray
Beach, Wellington, Jupiter, Palm Beach Gardens, Lake Worth, Riviera
Beach, Palm Beach, Tequesta, Highland Beach, Juno Beach, Ocean
Ridge, Greenacres, Royal Palm Beach, Parkland, Palm Springs and
North Palm Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2626 8003 2626 8008 2631 8007 2633 8010
2633 8034 2696 8030 2696 8014 2697 8014
2697 8003
TIME...MOT...LOC 2201Z 261DEG 15KT 2699 8021 2646 8019
$$
WeinmanWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at May 6, 3:36 PM EDT, 2 hours 25 minutes earlier.
Area forecast discussion, May 6, 3:36 PM EDT, 2 hours 25 minutes before
Area Forecast Discussion National Weather Service Miami FL Issued by National Weather Service Tampa Bay Ruskin FL 336 PM EDT Thu May 6 2021 .SHORT TERM (Rest of Today through Friday)... 19Z water vapor and H4 RAP analysis showing a highly amplified upper level pattern has evolved over the CONUS...featuring sharp ridging over the inter- mountain west and downstream troughing to the east of the MS Valley. Florida finds itself within the base of this trough...with an embedded shortwave passing by this evening. This shortwave energy will help to propel a late season cold front down out of central Florida into our region overnight and Friday morning before stalling over the Florida Straits. The atmosphere remains quite unstable this afternoon across south Florida in the pre-frontal environment. Visible satellite imagery shows well defined east and west coast seabreeze boundaries well established, and both starting to kick off the anticipated storms. Over the next few hours we should see the west coast boundary evolve eastward and eventually interact with the eastern sea- breeze along/near the I-95 corridor. With this forecast philosophy in mind...storms should also consolidate with time toward the eastern Metro area. This evolution is in fairly good agreement among the model consensus and forecast storm evolution follows the 12Z HREF fairly close. I-95 corridor counties remained outlooked in a marginal risk for severe weather through this evening by the storm prediction center...in agreement with where the most robust surface convergence is likely to occur in the hours to come. Storm will evolve offshore into the Atlantic and/or dissipate within a few hours of sunset...leaving the region to see a mostly dry frontal passage late tonight. This "cold front" will really be primarily responsible for bringing some drier air to the region the next 48-60 hours. This time of year it is difficult to really cool things off much, and temperatures will again be up near 90 for most locations on Friday. Some leftover residual moisture over coastal Dade/Broward counties and enhanced convergence of the stalled frontal boundary and sea-breeze may be enough to support a few late day storms, although coverage and updraft intensity potential looks less than today. .LONG TERM (Saturday through Next Thursday)... The upper level pattern flattens out quickly as we head into the weekend and the eastern trough ejects over the north Atlantic. Surface high pressure will exist from the eastern Atlantic to the Florida peninsula and eastern Gulf of Mexico under this zonal flow aloft...keeping our weather seasonable and mainly dry. Much of the early and middle portion of next week look warm and seasonably humid. Any significant shortwave energy in the synoptic westerlies looks to stay generally north of the region, however, slight enhancements in lift may promote an afternoon or evening through Wednesday. At this point, none of this activity looks organized or widespread. Still a ways out, but some indications of another more significant amplification to the longwave pattern late in the week over the eastern conus that could result in another late season front and more organized thunderstorm activity by Thursday or Friday. Still plenty of time to watch the pattern evolve and adjust the forecast. && .AVIATION(18Z TAFS)... The first round of convection has developed around PBI with an additional round expected this afternoon/evening around the east coast terminals. IFR/LIFR impacts with strong wind gusts and hail cannot be ruled out at terminals that are directly impacted though confidence is not high enough to restrict with short-fused AMDs likely. Convection should diminish after sunset into the overnight with light wind returning. Sea breeze formation is expected again on Friday with convection possible again later. && .MARINE... Southerly winds shift northwest late tonight and Friday morning before local sea-breezes again shift winds onshore near the coast in the afternoon. A northeast wind flow develops for Saturday and then easterly by Sunday as high pressure builds north of the region. The early portion of next week will feature mainly southeasterly winds as the high pressure area slides eastward into the Atlantic. Winds may approach cautionary levels at times Sunday into early next week. && .PRELIMINARY POINT TEMPS/POPS... Miami 74 90 72 86 / 70 40 10 10 West Kendall 72 91 69 88 / 60 30 10 10 Opa-Locka 73 90 70 86 / 70 40 10 10 Homestead 72 89 70 85 / 60 30 10 10 Fort Lauderdale 74 89 72 85 / 60 40 10 10 N Ft Lauderdale 74 88 71 83 / 70 30 10 10 Pembroke Pines 73 90 70 85 / 70 40 10 10 West Palm Beach 71 86 69 83 / 70 20 10 0 Boca Raton 72 88 71 84 / 60 20 10 10 Naples 74 87 65 89 / 10 10 0 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Tonight/Friday and Aviation/Marine...99 Friday Night through Thursday...99 Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, May 6, 9:50 AM EDT, 8 hours 11 minutes before
Hazardous Weather Outlook for South Florida...UPDATED National Weather Service Miami FL 950 AM EDT Thu May 6 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 070000- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 950 AM EDT Thu May 6 2021 ...Strong to Isolated Severe Storms Possible This Afternoon... ...Heat indices 100 To 105 Degrees This Afternoon... ...Localize Flooding Possible East Coast This Afternoon... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Thunderstorms: Strong to isolated severe thunderstorms are possible across the east coast metro area as well as portions of the interior this afternoon and this evening. The strongest storms could produce strong gusty winds, hail, heavy downpours, and frequent lightning. Isolated tornadoes cannot be rule out over the east coast metro areas Wind: The strongest thunderstorms could contain wind gusts up to 60 mph this afternoon and this evening especially over the east coast metro areas. Hail: The strongest thunderstorms could contain hail up to quarter sized this afternoon and this evening. Flooding: Localized flooding will be possible across the east coast metro areas this afternoon and this evening due to heavy downpours from thunderstorms potentially moving across the same areas. Tornadoes: An isolated tornado is possible over the east coast metro areas with the strongest storms. Temperatures: Highs today will be in the lower to mid 90s over the interior and east coast metro areas with high humidity. This will allow for the heat indices to get up to 100 to 105 degrees over these areas this afternoon. Waterspouts: An isolated waterspout is possible in showers and thunderstorms over Lake Okeechobee as well as the Atlantic waters. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A chance of thunderstorms will remain in place on Friday mainly over the eastern half of South Florida. Gusty winds and lightning will be the primary hazards with the strongest thunderstorms. The risk of rip currents will begin to increase again this upcoming weekend across the Atlantic Coast beaches as east to southeasterly flow increases. .SPOTTER INFORMATION STATEMENT... Spotter activation: Widespread spotter activation is not anticipated, however, individual spotters are encouraged to report high wind, hail, and flooding to the National Weather Service Forecast Office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. Baxter
In the hours before
Special weather statement, May 6, 2:34 PM EDT, 3 hours 27 minutes before
Special Weather Statement National Weather Service Miami FL 234 PM EDT Thu May 6 2021 FLZ067-068-168-061915- Coastal Palm Beach County FL-Inland Palm Beach County FL- Metro Palm Beach County FL- 234 PM EDT Thu May 6 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY UNTIL 315 PM EDT... * At 234 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over The Acreage, or 7 miles southwest of Palm Beach Gardens. This storm was nearly stationary. * Small hail, funnel clouds, and winds in excess of 45 mph possible with this storm. * Locations impacted include... West Palm Beach, Wellington, Jupiter, Palm Beach Gardens, Greenacres, Royal Palm Beach, Golden Lakes, North County Airport, Loxahatchee Groves, Lion Country Safari Park, The Acreage, Lake Belvedere Estates, Royal Palm Estates, Caloosa and Century Village. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2666 8014 2667 8040 2691 8038 2690 8012 TIME...MOT...LOC 1834Z 200DEG 3KT 2678 8026 Weinman
Special weather statement, May 6, 5:02 PM EDT, 59 minutes before
Special Weather Statement National Weather Service Miami FL 502 PM EDT Thu May 6 2021 FLZ066-067-071-062145- Inland Broward County FL-Hendry FL-Inland Palm Beach County FL- 502 PM EDT Thu May 6 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HENDRY...NORTHERN BROWARD AND SOUTHWESTERN PALM BEACH COUNTIES UNTIL 545 PM EDT... * At 502 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Holey Land Wildlife Refuge, or 18 miles south of South Bay, moving east at 15 mph. * Small hail, funnel clouds, and winds in excess of 45 mph possible with this storm. * Locations impacted include... Okeelanta, Holey Land Wildlife Refuge, Rotenberger Wildlife Refuge and Loxahatchee NWR. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. If you can hear thunder, you are close enough to be struck! Seek a safe shelter inside a building or vehicle. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2626 8080 2651 8096 2671 8050 2643 8033 TIME...MOT...LOC 2102Z 265DEG 12KT 2641 8072 Weinman
Special weather statement, May 6, 5:24 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Miami FL
524 PM EDT Thu May 6 2021
FLZ067-068-168-062245-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
524 PM EDT Thu May 6 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PALM BEACH COUNTY UNTIL
645 PM EDT...
* At 522 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Fremd Village-Padgett Island,
or near Pahokee, moving east at 10 mph.
* Hail, funnel clouds, and strong to damaging wind gust of 50 to 60
mph will be possible with this storm.
* Locations impacted include...
West Palm Beach, Wellington, Jupiter, Palm Beach Gardens, Belle
Glade, Pahokee, Tequesta, South Bay, Lake Harbor, Canal Point,
Royal Palm Beach, Okeelanta, Belle Glade Camp, North County
Airport, Loxahatchee Groves, Lion Country Safari Park, The Acreage,
Fremd Village-Padgett Island, Loxahatchee NWR and Philo Farms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2697 8006 2652 8035 2645 8088 2685 8088
2679 8082 2691 8070 2698 8069 2702 8063
2696 8061 2696 8014 2697 8014
TIME...MOT...LOC 2122Z 253DEG 7KT 2677 8070
Weinman/SRBSpecial weather statement, May 6, 5:48 PM EDT, 13 minutes before
Special Weather Statement National Weather Service Miami FL 548 PM EDT Thu May 6 2021 FLZ067-068-168-062230- Coastal Palm Beach County FL-Inland Palm Beach County FL- Metro Palm Beach County FL- 548 PM EDT Thu May 6 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY UNTIL 630 PM EDT... * At 548 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Whisper Walk, or 8 miles west of Boca Raton, moving east at 15 mph. * Dime size hail, funnel clouds, and winds in excess of 45 mph possible with this storm. * Locations impacted include... Boca Raton, Boynton Beach, Delray Beach, Highland Beach, Ocean Ridge, Mission Bay, Boca Del Mar, Hamptons At Boca Raton, Village Of Golf, Kings Point, Dunes Road, Whisper Walk, Loxahatchee NWR, Hypoluxo, Gulf Stream, Briny Breezes, Manalapan, Fau South Campus, Boca West and South County Regional Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. If you can hear thunder, you are close enough to be struck! Seek a safe shelter inside a building or vehicle. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2636 8030 2649 8033 2659 7998 2632 7993 TIME...MOT...LOC 2148Z 260DEG 12KT 2642 8024 RAG
Special weather statement, May 6, 6:01 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
601 PM EDT Thu May 6 2021
FLZ067-068-168-062300-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
601 PM EDT Thu May 6 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PALM BEACH COUNTY UNTIL
700 PM EDT...
* At 601 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Jonathan Dickinson State Park to near Kings Point. Movement was
east at 15 mph.
* Small hail, funnel clouds, and wind gusts of 50 to 55 mph possible
with these storms.
* Locations impacted include...
West Palm Beach, Boca Raton, Deerfield Beach, Boynton Beach, Delray
Beach, Wellington, Jupiter, Palm Beach Gardens, Lake Worth, Riviera
Beach, Palm Beach, Tequesta, Highland Beach, Juno Beach, Ocean
Ridge, Greenacres, Royal Palm Beach, Parkland, Palm Springs and
North Palm Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2626 8003 2626 8008 2631 8007 2633 8010
2633 8034 2696 8030 2696 8014 2697 8014
2697 8003
TIME...MOT...LOC 2201Z 261DEG 15KT 2699 8021 2646 8019
WeinmanThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 8:19 PM EDT | Special Marine Warning | MFL | 56 min | |
| May 5, 8:39 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| May 6, 12:35 PM EDT | Special Marine Warning | MFL | 55 min | |
| May 6, 1:22 PM EDT | Special Marine Warning | MFL | 37 min | |
| May 6, 2:34 PM EDT | Special Weather Statement | MFL | Palm Beach | 41 min |
| May 6, 3:53 PM EDT | Special Marine Warning | MFL | 97 min | |
| May 6, 5:02 PM EDT | Special Weather Statement | MFL | Palm Beach | 43 min |
| May 6, 5:23 PM EDT | Special Marine Warning | MFL | 37 min | |
| May 6, 5:24 PM EDT | Special Weather Statement | MFL | Palm Beach | 81 min |
| May 6, 5:34 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 26 min |
| May 6, 5:48 PM EDT | Special Weather Statement | MFL | Palm Beach | 42 min |
| May 6, 5:51 PM EDT | Special Marine Warning | MFL | 114 min | |
| May 6, 5:53 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 52 min |
| May 6, 5:56 PM EDT | Special Marine Warning | MFL | 64 min | |
| May 6, 6:08 PM EDT | Special Weather Statement | MFL | Broward | 52 min |
| May 6, 6:08 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 67 min |
| May 6, 6:32 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 58 min |
| May 6, 6:41 PM EDT | Special Marine Warning | MFL | 94 min | |
| May 6, 7:06 PM EDT | Special Marine Warning | MFL | 84 min | |
| May 6, 7:10 PM EDT | Special Weather Statement | MFL | Miami-Dade | 50 min |
| May 6, 7:10 PM EDT | Special Weather Statement | MFL | Martin | 50 min |
| May 6, 7:28 PM EDT | Special Weather Statement | MFL | Palm Beach | 77 min |
| May 6, 7:34 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 116 min |
| May 6, 7:41 PM EDT | Special Marine Warning | MFL | 2 hr | |
| May 6, 7:43 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| May 6, 7:52 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 21 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.